# SDR AALA202304173769

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 63,638 hours, 37,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT MISSING FLASHLIGHT.  MAINTENANCE INSTALLED FLASHLIGHT PER AMM 25-22-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
